Home

 

Recent Issues

Volume 48

1

2

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

 

 

 

 

 

 

 

Vietnam Journal of Mathematics 39:4 (2011) 425-442

 

 On Codes Defined by Binary Relations

Part II: Characterizations and Maximality

Do Long Van1 and Kieu Van Hung2

1Institute of Mathematics, 18 Hoang Quoc Viet, 10307 Hanoi, Vietnam

2The Office of Government, 01 Hoang Hoa Tham, Hanoi, Vietnam

 

Abstract. Superinfix codes (p-superinfix codes, s-superinfix codes), sucypercodes and supercodes  have been introduced and considered by the authors in earlier papers. In particular, it has been proved that the embedding problem for these classes of codes has positive solution in both the finite and regular cases. In this paper, characterizations of these codes, especially of the maximal ones, by means of Parikh vectors and their appropriate generalizations are given. Also a procedure to generate all the maximal supercodes on a two-letter alphabet is exhibited.

2000 Mathematics Subject Classification: 94A45, 68Q45.

Keywords: Code, Parikh vector, embedding problem, independent set.

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013